# SDR USAA960331

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corrosion
- Location: Fs 986.5
- Part time: 19,349 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND A LEVEL 1 SURFACE CORROSION MEASURING 3 INCH BY 85 INCH LOCATED AT BEAM STA 986.5 - LBL 29.0 TO RT AFT SERVICE DOOR.  REPAIRED UPPER FLANGE (INSTALLED REPAIR FLANGE) PER USAIR TYPICAL REPAIR 53-10-05.  (X)
